# SDR AT9900765

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2774922325000
- Condition: Cracked
- Location: Bs 148-178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERONS 3 AND 4 AT BS 148-178 CRACKED.  REMOVED CRACKED SECTIONS, TRIMMED TO FIT AND INSTALLED NEW SECTIONS OF LONGERONS 3 AND 4 WITH SPLICES IAW DC9 SRM 53-02 FIGURE 18.
